Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 25, No. 4 (October, 1973)
H. Naganuma On the coincidence of two Dirichlet series associated with cusp forms of Hecke's "Neben"-type and Hilbert modular forms over a real quadratic field 547−555
M. Murata Anti-locality of certain functions of the Laplace operator 556−564
H. Brézis and W. A. Strauss Semi-linear second-order elliptic equations in L1 565−590
P. J. Cameron Another characterization of the small Janko group 591−595
P. Kaplan Divisibilité par 8 du nombre des classes des corps quadratiques dont le 2-groupe des classes est cyclique, et ré}ciprocité biquadratique 596−608
H. Tanaka Π 11 sets of sets, hyperdegrees and related problems 609−621
Y. Konishi On the nonlinear semi-groups associated with ut=Δβ (u) and φ (ut)=Δu 622−628
K. Doi and M. Yamauchi On the Hecke operators for Γ0(N) and class fields over quadratic number fields 629−643
T. Kawai On the global existence of real analytic solutions of linear differential equations, II 644−647
T. Kato Linear evolution equations of "hyperbolic" type, II 648−666
M. Furuta and N. Toda On exceptional values of meromorphic functions of divergence class 667−679
Y. Doi Cohomologies over commutative Hopf algebras (With appendix by M. Takeuchi) 680−706
G. Nishida The nilpotency of elements of the stable homotopy groups of spheres 707−732
K. Nagami Correction to : "A note on the large inductive dimension of totally normal spaces" (J. Math. Soc. Japan, 21 (1969), 282−290) 733

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.